# SDR C2XA00IA158

- Difficulty date: June 16, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001214
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT FLIGHT ATTENDANT SEAT TRACK WAS FOUND TO BE CORRODED AT FRAME 41.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SEAT TRACK IAW ATR42-320 SRM 51-25-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
